×

Found 1,946 Documents (Results 1–100)

100
MathJax

Generalized virtual polytopes and quasitoric manifolds. (English. Russian original) Zbl 07620334

Proc. Steklov Inst. Math. 318, No. 1, 126-149 (2022); translation from Tr. Mat. Inst. Steklova 318, 139-165 (2022).
MSC:  52C99 14M25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Mathematical model of conformal mappings in the theory of radial grids of mine turbomachines. (English) Zbl 1472.76123

Pinelas, Sandra (ed.) et al., Mathematical analysis with applications. In honor of the 90th birthday of Constantin Corduneanu, Ekaterinburg, Russia, July 26–28, 2018. Cham: Springer. Springer Proc. Math. Stat. 318, 337-346 (2020).
MSC:  76U05 76M40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software